# SDR USAA990789

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 67203802
- Condition: Cracked
- Location: Station 178
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q3 CHECK, FOUND 1 INCH CRACK AT STATION 178, 195 INTERCOSTAL RT SIDE.  REPLACED WITH IDENTICAL PART NUMBER.  (M)
